# SDR DHL2006781001

- Difficulty date: August 25, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,522 hours, 33,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FOREFLAP CHAFING ON LWR LEADING EDGE AT O/B ATTACH POINT.  BLENDED OUT AREA FOUND TO BE OUT OF LIMITS IAW B727 SRM 57-50-1 FIG 3.  CUTOUT DAMAGED AREA (1/2" BY 5/8") IAW B727 SRM 57-50-4 FIG 1.  FAB REPAIR DOUBLER (5"X4") FROM 2024-0 .050 PO NR 9002741, READY TO HEAT TREAT IAW SRM 57-50-4 FIG 1.  HEAT TREATED FROM 2024-0 TO 2024T4 IAW FLIGHTSTAR A/C SERVICES ER NR 2-37153-801 REV IR.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 57-50-4 FIG 1.  OPS CHECK GOOD IAW B727 MM 27-51-00.
